# SDR MALA976244

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CK INSPECTION, DENT NOTED IN LT FUS SKIN AFT OF ICE SHIELD AT FS 356, BETWEEN SL 1515 AND SL 1516.  DUE TO DEPTH OF DENT OUT OF ALLOWABLE LIMITS IAW SAAB SRM 51-10-00, AN EX DOUBLER AND TRIPLER REPAIR, CUT OUT DAMAGED AREA MEASURING 1.375 X 2.25.  NDT EDDY CURRENT REVEALED NO CRACKS TO FUSELAGE SKIN IN CUT OUT AREA.  FAB'D EXTERNAL REPAIR DOUBLER AND TRIPLER FROM 2024-T3 ALUMINUM, .050 THICK, DOUBLER MEASURED 12.5 X 4.5, TRIPLER 11.0 X 4.25.  REPAIR ACCOMP'D AND INSTALLED IAW SAAB SRM 53-70-10 AND 51-40-21.  FILLET SEALED REPAIR IAW SAAB SRM 51-20-50.  APPLIED TOP COAT OF PAINT IAW SAAB SRM 51-20-43.  A PRESS LEAK CHECK WAS CONDUCTED IAW SAAB AMM 21-30-00 WITH NO DEFECTS NOTED.  ALL WORK ACCOMP'D IAW S
